# SDR DALA2024071607192

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 44,680 hours, 16,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5913633) FWD BATTERY SUPPLY POWER PACK NEEDS REPLACEMENT EXIT LIGHTS IN FWD GALLEY DIE IN FWD GALLEY DIE IN FEW SECONDS OF BEING ON. R/R FWD BATTERY PACK PER B737 AMM 33-51.OPS CHK OK.
